# SDR AUS20031305

- Difficulty date: December 15, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: ES4118
- Condition: Worn
- Location: Dc Generator
- Component: Dc Generator
- Component part number: 10300B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR GROUND BRUSH ALMOST WORN AWAY.   POSITIVE BRUSH WAS HARDLY  WORN.
